MathSciNet Relay Station
MathSciNet bibliographic data
MR926736 11S40
Loeser, F. Fonctions d'Igusa $p$-adiques et polynômes de Bernstein. (French) [$p$-adic Igusa functions and Bernstein polynomials] Amer. J. Math. 110 (1988), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement